# SDR REXA2015041300426

- Difficulty date: April 13, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 18,426 hours, 11,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Frayed
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY OVERWING SAFETY LINE IS FRAYED.  MECHANIC REMOVED LT OVERWING SAFETY LINE AND INSTALLED SERVICABLE LINE IAW AMM 25-63-04.
